| Catalog Number |
2C8875 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system solution set leaked.The event was further described as the tubing was leaking just below the drip chamber.This issues was identified during setup and preparation prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4, h6 and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction made to b3: event date: 12/29/2021 h10: should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h6, and h10.H10: the device was received for evaluation.Visual inspection using the naked eye did not identify any abnormalities that could have contributed to the reported condition.A functional testing was performed including clear passage and pressure testing which revealed a leak between the assembly of the tubing into the drip chamber.Priming was performed, which observed a leak on the same area.The reported condition was verified.The cause of the condition could not be determined.Should additional relevant information become available, a supplemental report will be submitted.